# SDR R61A201811271179

- Difficulty date: November 3, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N875RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000180
- Aircraft time: 27,027 hours, 20,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD SEAT TRACK CORRODED AS MARKED BETWEEN FRAMES 12/20. REMOVED AND REPLACED LH INBOARD SEAT TRACK FR 12-20 REF: EMB SRM 51-40-08. SEE EAMS W/O H6503 SN 488 FOR WORK DETAILS
